# SDR SWAA010403

- Difficulty date: February 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 46,753 hours, 45,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACK AT BS 927, BELOW STR 23R.  REPAIRED SKIN PER SRM.
